# SDR IPXA2019050941939

- Difficulty date: May 9, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Aircraft time: 28,628 hours, 17,994 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Not Reported
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A AIR TURN BACK - LT HYDRAULIC SYSTEM LOSS OF QUANTITY AND PRESSURE.  PASSING 8000 FT. LEFT HYD. QTY EICAS FOLLOWED BY L HYD ENG PUMP EICAS AND L HYD SYS PRESS. HYD QTY 0.0 ON STATUS PAGE. ATB ACCOMPLISHED WITH ALTERNATE FLAP EXT AND ALTERNATE EXTENSION PROCEDURES. REPLACED LT GEAR DOWNLOCK ACT. PRESSURE LINE PER AMM 20-10-10-404-001. ACCOMPLISHED LEAK CHECK PER AMM 32-32-02-404-010 OPS AND LEAK CHECK OK. RETURN FLT CONTROLS TO NORMAL POSITION.  AIRCRAFT OK FOR SERVICE.
